Author = Hesamian, Gholamreza
Number of Articles: 3
1. Fuzzy Cumulative Distribution Function and its Properties

Volume 52, Issue 2, Summer and Autumn 2020, Pages 127-136

Mehdi Shams; Gholamreza Hesamian


2. Correlation Coefficients for Hesitant Fuzzy Linguistic Term Sets

Volume 51, Issue 1, Winter and Spring 2019, Pages 79-89

Gholamreza Hesamian; Mohammad Ghasem Akbari


3. Sign Test for Fuzzy Random Variables

Volume 50, issue 2, Summer and Autumn 2018, Pages 121-139

Mehdi Shams; Gholamreza Hesamian